Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 158, NWS Bismarck, ND

July 20, 2016McHenry County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 20, 2016, 5:44 PM CDT for McHenry County, Ward County, North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2016, 5:44 PM CDT (22:44 UTC)
Expired
Jul 20, 2016, 6:45 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties McHenry County, ND, Ward County, ND

The radar

The Minot AFB radar (KMBX), 42 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 5:47 PM CDTHAIL 12 Nw Burlington, NDONGOING AT THE TIME OF CALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 4:01 PM CDTSevere Thunderstorm WatchSPC8 hr
Jul 20, 5:39 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2285 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

123 
WUUS53 KBIS 202244
SVRBIS
NDC049-101-202345-
/O.NEW.KBIS.SV.W.0158.160720T2244Z-160720T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM CDT WED JUL 20 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
  EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 645 PM CDT

* AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DES
  LACS...OR 11 MILES WEST OF MINOT...MOVING EAST AT 30 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BURLINGTON AROUND 555 PM CDT. 
  MINOT AROUND 615 PM CDT. 
  SURREY AROUND 625 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NORWICH
AND LOGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM PRODUCING LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.

LAT...LON 4822 10179 4841 10166 4838 10085 4806 10091
TIME...MOT...LOC 2243Z 274DEG 24KT 4829 10153 

HAIL...1.75IN
WIND...70MPH
 
$$

HARGROVE
3 follow-up statements
052 
WWUS53 KBIS 202300
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
600 PM CDT WED JUL 20 2016

NDC049-101-202345-
/O.CON.KBIS.SV.W.0158.000000T0000Z-160720T2345Z/
MCHENRY ND-WARD ND-
600 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL MCHENRY AND EAST CENTRAL WARD COUNTIES...

AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BURLINGTON...OR NEAR MINOT...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MINOT AROUND 615 PM CDT. 
  SURREY AROUND 625 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NORWICH
AND LOGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.

LAT...LON 4821 10175 4840 10147 4838 10085 4806 10091
TIME...MOT...LOC 2300Z 274DEG 24KT 4828 10136 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
536 
WWUS53 KBIS 202318
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
618 PM CDT WED JUL 20 2016

NDC049-101-202345-
/O.CON.KBIS.SV.W.0158.000000T0000Z-160720T2345Z/
MCHENRY ND-WARD ND-
618 PM CDT WED JUL 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WEST CENTRAL MCHENRY AND EAST CENTRAL WARD COUNTIES...

AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
SURREY...OR 10 MILES NORTHEAST OF MINOT...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL MCHENRY AND EAST CENTRAL WARD COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: NORWICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.

LAT...LON 4822 10113 4839 10119 4838 10085 4818 10089
TIME...MOT...LOC 2318Z 262DEG 31KT 4832 10109 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
569 
WWUS53 KBIS 202336
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT WED JUL 20 2016

NDC049-101-202346-
/O.EXP.KBIS.SV.W.0158.000000T0000Z-160720T2345Z/
MCHENRY ND-WARD ND-
636 PM CDT WED JUL 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MCHENRY AND EAST
CENTRAL WARD COUNTIES WILL EXPIRE AT 645 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
NORTH DAKOTA.

LAT...LON 4822 10113 4839 10119 4838 10085 4818 10089
TIME...MOT...LOC 2335Z 274DEG 24KT 4832 10109 

$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:28 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 20, 3:28 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
328 PM CDT WED JUL 20 2016

.SHORT TERM...(This evening through Thursday)
Issued at 319 PM CDT Wed Jul 20 2016

Upgraded much of the Heat Advisory to an Excessive Heat Warning
across much of south central North Dakota and into the James River
Valley. Surface dewpoints in the upper 70s to the lower 80s are
observed across these areas given strong evapotranspiration. With
temperatures quickly climbing into the 90s, heat index values to
110 degrees are likely to continue to the afternoon and early
evening. While dewpoints will mix out a bit the rest of the day,
all guidance is under-doing surface dewpoints this afternoon.

Regarding the severe convective threat this afternoon and evening,
cumulus fields continue to develop across southwest and northwest
North Dakota in the vicinity of weak surface confluence as of 2015
UTC. Strong instability is in place with effective deep layer
shear of 35-50 kts. While coverage may be low, any storms that
develop are favored to become supercellular with all threats
possible. Storms through the afternoon and evening are likely to
be tied to the aforementioned boundary as it propagates east. The
19 UTC KBIS sounding still shows some capping to overcome, yet,
also supports the potential for very large hail with MU CAPE near
7000 j/kg. See the 20 UTC SPC Day 1 Convective Outlook for further
details.

.LONG TERM...(Thursday night through Wednesday)
Issued at 319 PM CDT Wed Jul 20 2016

Cooling temperatures into the weekend and a possible severe
thunderstorm threat Friday highlights the extended forecast.

Overall, the 12 UTC suites are in agreement on the broad upper
level ridge across the CONUS flattening Friday into the weekend,
with near zonal flow into next week. This would favor a return to
near normal temperatures. The next best chance for thunderstorms
is Friday into Saturday as a wave possibly coming onshore to the
pacific northwest on Thursday propagates into the Northern Plains.
SPC has placed much of the area in a slight risk in their day 3
outlook.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 319 PM CDT Wed Jul 20 2016

Isolated to scattered thunderstorms are possible late this
afternoon and evening, especially across central North Dakota. A
few storms could be severe with large hail and damaging winds.
Storm coverage is expected to be low with impacts to the terminals
uncertain at this time.

&&

.BIS Watches/Warnings/Advisories...
Excessive Heat Warning until 9 PM CDT /8 PM MDT/ this evening
for NDZ019>023-025-034>037-042-045>048-050-051.

Heat Advisory until 9 PM CDT /8 PM MDT/ this evening for
NDZ010>013-018-033-041-043-044.

&&

PJA
Hazardous weather outlook, Jul 20, 3:07 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
307 PM CDT WED JUL 20 2016

NDZ010>013-018-033-041-043-044-212015-
MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN-STARK-HETTINGER-BOWMAN-ADAMS-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON AND EARLY EVENING.
PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. SOME
SEVERE STORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

NDZ001>005-009-017-031-032-040-212015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MCKENZIE-
GOLDEN VALLEY-BILLINGS-SLOPE-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS
ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

NDZ019>023-025-034>037-042-045>048-050-051-212015-
MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-
STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
307 PM CDT WED JUL 20 2016 /207 PM MDT WED JUL 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. IF
THUNDERSTORMS DEVELOP...SOME COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WIND.

AN EXCESSIVE HEAT WARNING IS IN EFFECT THIS AFTERNOON AND EARLY
EVENING. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY. SOME SEVERE STORMS
ARE POSSIBLE FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT.

PJA

In the hours before

Local storm report, Jul 20, 4:45 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TORNADO          15 WSW BERTHOLD         48.23N 102.04W
07/20/2016                   MOUNTRAIL          ND   LAW ENFORCEMENT

            TORNADO STILL ON THE GROUND.

&&

PJA
Local storm report, Jul 20, 4:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
456 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TORNADO          3 E PALERMO             48.34N 102.16W
07/20/2016                   MOUNTRAIL          ND   LAW ENFORCEMENT

            TORNADO REPORTED JUST SOUTH OF HIGHWAY 2 MM 101

&&

ABELING
Local storm report, Jul 20, 5:01 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
501 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          4 SW TAGUS              48.31N 101.99W
07/20/2016                   MOUNTRAIL          ND   PUBLIC

            TORNADO ROPED OUT AND ENDED AT 4...46 PM CDT

&&

ABELING
Local storm report, Jul 20, 5:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          1 SW BLAISDELL          48.33N 102.09W
07/20/2016                   MOUNTRAIL          ND   TRAINED SPOTTER

            SPOTTER WAS LOCATED 8 MILES SOUTH OF BLAISDELL LOOKING
            NORTHWEST AND GUESSED THE TORNADO WAS 8 MILES NORTHWEST
            OF HIS LOCATION.

&&

KROLAK
Special weather statement, Jul 20, 5:31 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM MDT WED JUL 20 2016

NDZ044-202315-
ADAMS ND-
431 PM MDT WED JUL 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS COUNTY UNTIL
515 PM MDT...

AT 431 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAYNES...OR 5 MILES SOUTHEAST OF HETTINGER...MOVING NORTHEAST AT 30
MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HAYNES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4594 10268 4595 10269 4620 10232 4614 10212
      4595 10200
TIME...MOT...LOC 2231Z 227DEG 24KT 4596 10253

HEINERT
Local storm report, Jul 20, 5:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
535 PM CDT WED JUL 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             BERTHOLD                48.31N 101.74W
07/20/2016  E2.75 INCH       WARD               ND   LAW ENFORCEMENT

&&

PJA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:15 PM CDTHeat AdvisoryBISAdams, Bowman, Burleigh, Dickey, Dunn, Emmons and 16 more24 hr
Jul 19, 9:35 PM CDTSpecial Weather StatementBISSlope25 min
Jul 20, 2:24 PM CDTExcessive Heat WarningBISBurleigh, Dickey, Emmons, Foster, Grant, Kidder and 8 more6 hr
Jul 20, 4:24 PM CDTSpecial Weather StatementBISWard21 min
Jul 20, 4:40 PM CDTTornado WarningBISMountrail, Ward35 min
Jul 20, 5:12 PM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward48 min
Jul 20, 5:31 PM CDTSpecial Weather StatementBISAdams44 min
Jul 20, 6:05 PM CDTSevere Thunderstorm WarningBISAdams38 min
Jul 20, 6:33 PM CDTSpecial Weather StatementBISGrant27 min
Jul 20, 6:42 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce63 min
Jul 20, 6:52 PM CDTSevere Thunderstorm WarningBISGrant68 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.